# SDR FDEA201002150427

- Difficulty date: February 15, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shim
- Part number: 112N70241
- Condition: Migrated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUT NR 1 INBD WING FITTING HAS A SHIM MIGRATION ON OTBD SIDE ABOUT .5".  COMPLIED WITH EA F-5740-131555 WINGS LT INBD SIDE LOAD FITTING EXPOSED SHIM PART 1.  TRACKING IS REQUIRED IAW PART 2, AND PART 3 OF EA. A/C FLIGHT CYCLES (21,726), AND FLIGHT HOURS (52,338), AT TIME OF PART 1 ACCOMPLISHED.  MAJOR REPAIR.
